No Cover Image

Journal article 941 views

Scaling limit of stochastic dynamics in classical continuous systems

Michael Röckner, Eugene Lytvynov Orcid Logo, Yuri G. Kondratiev, Martin Grothaus

The Annals of Probability, Volume: 31, Issue: 3, Pages: 1494 - 1532

Swansea University Author: Eugene Lytvynov Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1214/aop/1055425788

Published in: The Annals of Probability
ISSN: 0091-1798
Published: 2003
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 3
Start Page: 1494
End Page: 1532